# SDR VTZA9907381

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 6120 · Propeller Controlling System
- Part: Monopole
- Part number: 31055863
- Condition: Failed
- Location: Rt Prop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7522 - IAD-EWR - DURING CLIMB, RETURNED FROM FLIGHT DUE TO RIGHT PROP RPM IND FLUX.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED SPEED MONOPOLE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
